Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
volcom3453

Breakout after upped dose??

Recommended Posts

Hey I was just upped from 40mg to 80mg. So now I am taking 80mg for month two. Today is my fourth day on 80mg and I already have 4 cysts and a lot more smaller pimples. I hadn't had any more than 2 small cysts month one.

Is it common to breakout after the upped dose and is it just for a short amount of time? My progress was so good month 1 and now 4 days into 80mg my skin looks close to as bad as it did week 1. I'm hoping it only lasts for another week or so.

Hope to hear from someone!

Share this post


Link to post
Share on other sites

It's common to break out after a dose increase. Unfortunately, we can't tell you how long it will last; it's all individual.

Share this post


Link to post
Share on other sites

i don't know but i would imagine the length would be simlar to your IB (if you had one) since it is probably the same reaction causing both.

Share this post


Link to post
Share on other sites

i experienced the same exact thing - i was upped from 40-80 mg from month 1-2. i had more breakouts in month two, but they were less inflamed than month one. for me, it lasted about two weeks. now im in the last week of month 2 and my skin is really clearing up. i still have some bumps but the rest of my skin is smoother than its ever been, and my pores are so much smaller. people are starting to notice the improvement!

so hang in there, i think its typical and it will be over before you know it :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×